CureZone   Log On   Join
 

Re: Could this all be caused by my Mirena? by auri ..... Mirena, Skyla IUD Forum

Date:   11/17/2010 11:46:14 AM ( 12 years ago ago)
Hits:   2,736
URL:   https://www.curezone.com/forums/fm.asp?i=1725569

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Regarding whether or not anyone else has had their Mirena symptoms suddenly get MUCH worse with a bout of stress...YES!

I had my Mirena inserted June of '09, and had a little pain/discomfort for the first few weeks, but figured it was worth it for not having to worry about BC for FIVE years.

August of '09, I lost my job. A bummer, and rather stressful in this economy. In fact, to date, I still haven't found one, though I have done something about it...more on that later...

December of '09 I received an upsetting phone call, and rushed across several states to learn that my brother had had a stroke. Horrible, yes, but not life-changing for me...or so I thought.

Two months later (Feb '10), my mother passed away rather suddenly, though not entirely unexpectedly (she had several health problems). I was living with Mom, to look after her, and everything had worked in terms of me getting her to the hospital in a timely manner and whatnot, so I thought I was coping pretty well, though the loss of her Social Security income was a bit difficult to handle, what with me being unemployed and all. So I decided to do what I did after my Dad died to distract myself...start a business! Hey, if no one else wants to hire me...might as well hire myself, right?

Two months after that (Apr '10), I learned that my brother who had had the stroke had created a power of attorney naming me responsible for all of his financial affairs, should he be incapacitated. Up until this point, I THOUGHT he was being taken care of under Medicaid...I was dead wrong. Trying to straighten out his finances, starting out with him owing thousands of dollars already, and not being able to get any help or cooperation out of my niece (his daughter) was one of the most stressful things I have ever experienced. Add that on top of unemployment, a new business, Mom's death, and several other things I don't even want to bother typing about that were going on at the same time...I had plenty to deal with. So imagine my elation when Mirena decided to bite me in the butt with the whole list of symptoms that the OP mentioned plus more!

The worst were the anxiety attacks, palpitations and chronic fatigue. I seem to have straightened out the palpitations through diet & supplementation, but everything else is still horrible, and the list has expanded to include asthma and tinnitus just recently. I've had blood tests that showed low hormone levels, so I'm trying to address those now, and I'll be sure to report back about how it works out. I don't expect it to be a miracle cure, but I'm really hoping it will help with the insomnia, anxiety and diarrhea (and by extention, the fatigue). If I can just get back to exercising without all this horrible pain and fatigue, I will be an incredibly happy camper.

So, the real question, what does it mean, that so many of us have had reactions to Mirena after bouts of severe stress? My best guess so far is that the stress causes our immune systems to go into overdrive, and when in high gear the encounter something the Mirena has been releasing into our bloodstream, and then begin a full-on autoimmune reaction that winds up damaging our own tissues as well. Not sure about the mechanism, or even the substance that may trigger the flare (may be silicone, levonorgestrel, or heck, even plastic leaching), but one thing's for certain; it's happening too often to be coincidence!
 

<< Return to the standard message view

fetched in 0.09 sec, referred by www.curezone.com/forums/fmp.asp?i=1725569